Publication
Title
Viscosity solutions, backward stochastic differential equations and Markov processes
Author
Language
English
Source (journal)
Integration : mathematical theory and applications. - Hauppauge, NY
Publication
Hauppauge, NY : Nova Science Publishers, 2008
ISSN
1948-5972
Volume/pages
1:4(2008), p. 373-420
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 07.02.2011
Last edited 13.07.2017
To cite this reference